It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2005, 12:37 PM   #1
Veteran
(female)
 
Join Date: Jul 2005
Posts: 392
dinney HB User
Help !!!! Getting so tired of this...

Been on here several times...sorry ! Took my 6th weekly proxac at about 7 this morning..did pretty well until just now..2:30 p.m. Am nauseated, a little dizzy and feel like crap..how fricking long will it take to get over this ? I HATE FEELING LIKE THIS !!!

Last edited by dinney; 10-18-2005 at 12:38 PM. Reason: typo

 
Old 10-18-2005, 07:08 PM   #2
Senior Member
 
Join Date: Jun 2004
Location: Northwest
Posts: 134
belize HB User
Re: Help !!!! Getting so tired of this...

sorry love, but you are not making a lot of sense... are you woozy? Sixth weekly Prozac - what is this? No daily dose? I need more information to offer you much but I feel a bit of desperation here and think you have come to the right place. But please, try to clarify what is going on for old ladies like me. lol!

 
Sponsors Lightbulb
   
Old 10-19-2005, 05:49 AM   #3
Veteran
(female)
 
Join Date: Jul 2005
Posts: 392
dinney HB User
Re: Help !!!! Getting so tired of this...

Belize: Sorry I wasn't making any sense. I am on prozac weekly, you take one 90 mg. time released pill each week. I take mine on Tuesday (yesterday) by afternoon I was feeling very nauseated, yes whoozy and just felt awful all over. Just wondering how many weeks of this before my body adjusts to it. It is Wed. a.m., felt like I couldn't get out of bed, sooooo tired but made myself get up and am at work now. Just feel like I'm in a fog today.Past weeks it gets better by Friday sooooooooo guess just wait for better days. Hope this makes some sense..sorry

 
Old 10-19-2005, 06:56 AM   #4
Senior Member
 
Join Date: Jun 2004
Location: Northwest
Posts: 134
belize HB User
Re: Help !!!! Getting so tired of this...

Well it is my ignorance as well, I have not heard of a weekly time-released anti-depressant. Out of the loop I guess. However, it sounds like it hits your system pretty hard and I wonder if a smaller daily dose would not be better for you....? Being on a physical and mental roller coaster is not what any of us needs.... I do know that start-up effects can cause one to feel they are in a fog and very sluggish. My fourth day on Lexapro I went to work and caught myself just staring, mouth open at the space between my computer and the wall... like I had been given thorazine or something. I almost quit the experiment right then and there but I stuck it out and after 10 days all side effects were virtually gone.... Is prozac your first experiment with an AD? After six weeks on anything, if you are still miserable, it might be time to call the doc. You might not even need an appointment - call the phone nurse, describe your symptoms, and they will get back to you. At least they do around here.... Meanwhile keep trying to educate yourself and find out all you can about the meds you are taking....

Do not know if this helps at all but I was thinking about you.

 
Old 10-19-2005, 08:15 AM   #5
Veteran
(female)
 
Join Date: Jul 2005
Posts: 392
dinney HB User
Re: Help !!!! Getting so tired of this...

Thanks so much for your support..No, my Dr. has tried me on several different meds. and I didn't handle them well either. A few years ago I was on prozac daily and did pretty well but quit because I was "better"..DUMB ME..you are right maybe I need to get back on the prozac daily again. Will talk to a nurse/my doctor about doing that maybe next Tuesday. The thoughts, support mean alot to me, promise you !!!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!